# SDR VTZA97595

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6384 - ROC-IAD - MADE A SCHEDULED LANDING WITH ONE DISCREPANCY, BRAKES SEEM TO HOLD AIRCRAFT.  TAKES EXCESSIVE FORCE TO MOVE AIRCRAFT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED BRAKE SYSTEM AND TAXIED AIRCRAFT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
